MathSciNet Relay Station
MathSciNet bibliographic data
MR222219 22.70 (53.00)
Gindikin, S. G.; Karpelevič, F. I. An integral associated with Riemannian symmetric spaces of non-positive curvature. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 30 1966 1147–1156.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement